# SDR MASA200600860

- Difficulty date: March 20, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75998
- Make and model: Cndair CL6002B19
- Aircraft serial: 7336
- Aircraft time: 10,669 hours, 10,216 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7155 AVP - FLAPS FAIL ON GROUND.  MAINTENANCE COMPLIED WITH PART A INSPECTION.
